Breaking News
What's the Benefit? NAHU wants to reward agencies that believe in the vision and mission of our organization. Are you an agency with three to 100 employees involved in employee benefits or other health insurance products? Agency Membership Coming July 2019!      Read More



NAHU Logo Indiana Square

2018 Indiana State AHU State Convention


Chapter Affiliation

Region 3

Date | Time

Tuesday, July 31, 2018
8:00AM – 4:25AM

Location

The Nest
400 Byrd Way
Greenwood, IN 46143

Share



Agenda:

7:00 am – 7:30 am:  Vendor and ISAHU Setup for convention

7:15 am – 8:00 am:  State Convention Registration & Vendor Visit

8:00 am – 8:30 am:  Welcome and Introduction of Janet Trautwein, CEO of NAHU

8:30 am – 10:00 am:  National Legislative Update Janet Trautwein (1-1/2 hour CE Pending)

10:00 am – 10:15 am:  Break with Vendors

10:15 am – 10:25 am:  Remarks and Introduction of Employment Attorney Larry Grudzien

10:25 am – 11:25 pm:  ERISA, DOL and ACA Reporting Updates Larry Grudzien (1 hour CE Pending)

11:25 am – 12:25 pm:  Buffet Lunch and Awards

12:25 pm – 12:35 pm:  Remarks and Introduction of Josh Fredell, Sr. Director of Specialty Pharmacy at CVS

12:35 pm – 1:35 pm:  Pharmacy Update CVS Health (1 hour CE Pending)

1:35 pm – 1:50 pm:  Break with Vendors

1:50 pm – 2:00 pm:  Remarks and Introduction of Jeff Goodwin of Indiana Manufacturer’s Association

2:00 pm – 3:00 pm:  Association Health Plans Update (1 hours CE – #34539)

3:00 pm – 3:15 pm:  Break with Vendors

3:20 pm – 4:20 pm:  Leadership Training with NAHU President Elect Patricia Griffey and NAHU Region 3 RVP Mike Deagle – “The Essence of Leadership”  (1 hour CE Pending)

4:20 pm – 4:25 pm:  Closing Remarks

For more information on the conference and sponsorship opportunities, click here.